Affordable Access

Access to the full text

On Sufficient Optimality Conditions for a Guaranteed Control in the Speed Problem for a Linear Time-Varying Discrete-Time System with Bounded Control

Authors
  • Ibragimov, D. N.1
  • Novozhilin, N. M.1
  • Portseva, E. Yu.1
  • 1 Moscow Aviation Institute, Moscow, 125993, Russia , Moscow (Russia)
Type
Published Article
Journal
Automation and Remote Control
Publisher
Pleiades Publishing
Publication Date
Dec 01, 2021
Volume
82
Issue
12
Pages
2076–2096
Identifiers
DOI: 10.1134/S000511792112002X
Source
Springer Nature
Keywords
Disciplines
  • Linear Systems
License
Yellow

Abstract

Abstract We consider the solution of the speed problem for linear time-varying discrete-time systems with convex control constraints. A method is proposed for reducing the general case of the speed problem to the case of linear control constraints using polyhedral approximation algorithms. Sufficient optimality conditions for the guaranteed solution are stated and proved. Examples are given. Based on the methods obtained, the speed-optimal damping problem for a high-rise structure located in a seismic activity zone is solved.

Report this publication

Statistics

Seen <100 times